# SDR SWAA2024101435439

- Difficulty date: September 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947.5 AND RBL21 AFT CARGO COMPARTMENT 2024-558992<[01] REPLACED WEB - INTERCOSTAL ASSY AND FASTENERS; LOCATED BETWEEN STA927 TO STA947.5 AT LEVEL STR 25 AFT CARGO COMPARTMENT. IAW B737-800 SRM- 51-40-02-0G; AND DWG 147A7500 SHEET 37 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB - INTERCOSTAL ASSY AND FASTENERS; LOCATED BETWEEN STA927 TO STA947.5 AT LEVEL STR 25 AFT CARGO COMPARTMENT. IAW B737-800 SRM- 51-40-02-0G; AND DWG 147A7500 SHEET 37 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.
